Oxycodone-No Stranger To The Rain - Part 9

By Golddust Woman · Feb 5, 2015 · ·
  1. Hey Beachwalk,

    You know this town is pretty out of control. A year or so ago, the pharmacy I used got shut down by the DEA. The pharmacist had two other drug stores in nearby towns. The pharmacist lost his license to dispense pain medication, so I guess that put him out of business.

    Thankfully, I got some (red vein) kratom. It is taking some of the horrible anxiety away. I can deal with body pain, but the anxiety had me feeling desperate. I have dosed three times since running out of oxycodone. I mix the kratom with a little orange juice. It's nasty looking, but the taste isn't too bad.

    I tried a measuring teaspoon and a half and waited a couple hours. It wasn't holding me, so I t look another 1/2 tsp. and that helped quite a bit. I managed to
    get 3 hours of straight sleep which for me has not happened in a long time.

    I wish I could have gotten some gabapentin and clonidine, (sigh) .
    am feeling really crappy right now
    I am waiting for the kratom to kick in. How long did the kratom take for you to start working?

Comments

  1. Jungledog
    Well there is your answer. Good doctors do not do what he did. The good news is oxy withdrawal will not stick with you for months.

    Use the kratom. It will help. Go see another NP and get gabapentin and clonidine to help. Now you can tell them the truth about your old doctor.

    Hang in there. You can do this.

    Jungledog added 71 Minutes and 56 Seconds later...

    Kratom takes about 45 minutes to kick in for me.
  2. BeachWalk
    I'm so glad you got the kratom -- I found in the beginning while I was early on withdrawing from oxycodone I needed more kratom and dosed more frequently. As I've been off oxycodone now for 2 weeks I don't need to dose as often unless I'm in excruciating pain. It does take awhile to kick in - maybe longer for me since I put in a smoothie. Could be up to an hour.

    Find another NP stat -- the gabapentin will help so much. I ordered the 100 mg capsules and just titrated up as needed. Seriously, where on earth did all of the patients go who were left high and dry? So wrong. I would go to the ER or urgent care if you can't get in to see someone today.

    Hang in there --- it will get better but you need rescue meds now to help. Remember you have gone through so much worse with the benzos. This is a walk in the park. ;)
  3. Jungledog
    How are you doing? Being forced to quit sucks. I think though you were already starting to taper when it happened so your head was going in that direction. It doesn't make a forced abrupt withdrawal any easier. Thank goodness you have the kratom. Let us know how you are doing!
  4. f3xapf
    Hello golddust woman, its been a few years since I made a post on this forum. I'm so sorry to hear about your withdrawal symptoms, which I know ALL TOO WELL! Not from benzodiazapines but I would be violently sick for days just missing one dose of any ssri antidepressant ive been on. And i was a major alcoholic for a while so I know what your going through if the discontinuation symptoms are similar to benzos.

    Brain zaps, cold sweat, fever, shakes, seizures, violent vomiting every 2 minute but I just got a script yesterday for 5mg diazepam 1-2 pills twice a day.
    Yesterday was an exceptionally horrible day where I wanted to kill myself because of crippling anxiety which I tried probably EVERYTHING to combat. SSRI's, supplements, therapy, hypnotism etc I also suffer from sever insomnia, ADHD, and depression.

    Anyway since I took the first diazepam at hospital, it flipped my world upside down in an amazing way, helped with depression anxiety and even ADHD better than any cocktail of nasty antidepressants I'm on now and have been on. I also have a marijuana licence which I can actually use now without the paranoid feelings that come with marijuana use for a lot of people.

    Do you mind if I ask why you stopped taking the medication, and what you were using it to treat? I think this thread could help a lot of people dealing with this and similar issues.

    Basically I'm new to benzos, have a fairly addictive personality and well I don't want to go down another bad road. But at the moment I'm more content with life than I can ever remember.

    As far as your withdrawal symptoms, i'm not an expert on the subject but the best thing I have found besides benzos obviously is exercise. Some good cardio (even if you don't have the motivation) has a way of balancing out some key neurotransmitters responsible for the feelings your suffering from. I think it also releases endorphin which makes u feel good.

    I'm not sure of you situation but I would just try to hop on a treadmill or go for a run and see what happens if you haven't tried that already. I am pretty lazy but when i'm suffering its what I do and it works for me. I really hope you deal with it soon because withdrawal is not fun by any means. Also meditation works too but i'm not the best at it.
To make a comment simply sign up and become a member!